MathSciNet Relay Station
MathSciNet bibliographic data
MR1606422 39A10
Cheng, Sui Sun; Zhang, Guang Monotone solutions of a higher-order neutral difference equation. Georgian Math. J. 5 (1998), no. 1, 49–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement